# SDR 00FDEA00427

- Difficulty date: July 5, 2000
- Submitted: July 5, 2000
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 727-27C
- Aircraft serial: 19110
- Aircraft time: 69,868 hours, 59,464 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE INSPECTION,  CORROSION FOUND ON EXTERNAL FUSELAGE BETWEEN STR 7 RT TO 10 RT FROM BS 1173 - 1183.  R&R SKIN BETWEEN STR 3 RT & 10 RT FROM BS 1080 - 1183 IAW BOEING DRAWING 65-18382 & SRM 51-30-2.
